# SDR UIEA2021081201784

- Difficulty date: August 12, 2021
- Submitted: August 16, 2021
- Operation: Air carrier
- Aircraft: N663GT
- Make and model: Boeing 767324
- Aircraft serial: 27568
- Aircraft time: 105,776 hours, 20,507 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Part number: 739515B
- Part serial: F0746
- Condition: Inoperative
- Location: Lt Generator
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH  ENGINE  IDG  INOP( REMOVED AND REPLACED  # 1 ENG  IDG  IAW AMM 24-11-01.  /  PENDING FOR OPS & LEAK CHECK .  /  PERFORMED OPS CHK PER AMM 24-11-.  /  OPS CHK GOOD. NO LEAKS. )
